# SDR SWI2024F01253

- Difficulty date: October 23, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,342 hours, 41,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON RIGHT WING FUEL ACCESS HOLE 640BB, INBOARD/OUTBOARD/AFT LIP. (MARKED WITH TAPE)    (FILED CLOSED)   REPAIRED CORROSION DAMAGE ON RH FUEL ACCESS PANEL OPENING 640BB ON THE FWD AND INBOARD LIP WITH REFERENCE TO REO 601R-57-21-030 REV "-L" DATED 2014-02-05.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096 WITH NO CRACKS FOUND.  PERFORMED UT REMAINING THICKNESS INSPECTION WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF 601R-57-21-030 REV. -L, DATED 2014-02-05.  PERFORMED ROTO PEEN TO THE RH WING FUEL ACCESS PANEL 640BB REWORKED AREA WITH REFERENCE TO SRM 51-24-11. APPLIED SURFACE FINISH AS REQUIRED. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337. COMPLETED CORROSION FINDINGS REPORT.
